G. M. Coclite, M. Garavello, and B. Piccoli, Traffic Flow on a Road Network, SIAM Journal on Mathematical Analysis, vol.36, issue.6, pp.1862-1886, 2005.
DOI : 10.1137/S0036141004402683

R. Courant, K. Friedrichs, and H. Lewy, On the Partial Difference Equations of Mathematical Physics, IBM Journal of Research and Development, vol.11, issue.2, pp.215-234, 1967.
DOI : 10.1147/rd.112.0215

M. Garavello, K. Han, and B. Piccoli, Models for vehicular traffic on networks, AIMS Series on Applied Mathematics. American Institute of Mathematical Sciences (AIMS), vol.9, 2016.

S. Godunov, A finite difference method for the computation of discontinuous solutions of the equations of fluid dynamics, Sbornik: Mathematics, vol.47, issue.8-9, pp.357-393, 1959.

H. Holden and N. H. Risebro, A Mathematical Model of Traffic Flow on a Network of Unidirectional Roads, SIAM Journal on Mathematical Analysis, vol.26, issue.4, pp.999-1017, 1995.
DOI : 10.1137/S0036141093243289

S. N. Kruzhkov, First order quasilinear equations in several independent variables, Matematicheskii Sbornik, vol.123, issue.2, pp.228-255, 1970.

M. J. Lighthill and G. B. Whitham, On Kinematic Waves. II. A Theory of Traffic Flow on Long Crowded Roads, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.229, issue.1178, pp.317-345, 1178.
DOI : 10.1098/rspa.1955.0089

P. I. Richards, Shock Waves on the Highway, Operations Research, vol.4, issue.1, pp.42-51, 1956.
DOI : 10.1287/opre.4.1.42